Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Numbness in lower lip and chin, lower lip chapped, no food allergies

For the last four days, my lower lip and chin have numbness. My lower lip is also chapped. I have not been stung and I have no known food allergies .
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can also be due to medicines taken for other diseases some salts like ibuprufen paracetamol vitamins calcium iron multivitamins and diet suppliments
any tooth paste soap shampoo cooking oil or application oil or body application materials can cause this any towel cloth or local inflamation or gerd
corelate them and see the cause accordingly
at moment can use antiallergic fexofenadine short course of tapering steroids
and triamsolone mouth gel locally over area it will go in 2-3 wk
add lot of warm water and non toxic soap oils creams and no hena dyes application on body for some time
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor